# SDR COMA0660358

- Difficulty date: May 25, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N816CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7398
- Aircraft time: 15,772 hours, 13,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 363782
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5822 - LAST THREE ROWS OF FLOOR EMERGENCY LIGHTS ARE INOPERATIVE.  REPLACED LAMP - FLEXIBLE (ARROWS) 26.0 INCHES LONG.
